# SDR AALA202509199818

- Difficulty date: September 5, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,103 hours, 15,313 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN  REAR SPAR VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.5, RBL 2. REPLACED ANGLE PER SRM 57-10-10-2R-5.
